Top answers from doctors based on your search:
Disclaimer

Steroid nasal spray

A 54-year-old member asked:
Dr. Sean McGhee
22 years experience Allergy and Immunology
As long as needed: Steroid nasal sprays do not cure your allergies, but prevent the allergic inflammation. Once the medicine is stopped, your symptoms will return if you ... Read More
7
7 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Nasal steoids: 2 to 4 days to start. Give it a week to judge the effects. Use properly and consistantly.
4
4 thanks
A 36-year-old male asked:
Dr. Thomas Klein
40 years experience Allergy and Immunology
Allergy medicine: Steroid nasal sprays treat allergies of the nose (hay fever) and also inflammation of the nose not caused by allergies (non allergic rhinitis) differ ... Read More
A 39-year-old member asked:
Dr. Stevan Cordas
56 years experience Internal Medicine
Neti pot: Yes but do the neti pot first then wait a while, blow your nose and then use the steroid spray.
A 37-year-old member asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Nose bleed: Some individuals develop a nose bleed from them. There are rare cases of nasal septal perforation and glaucoma, but generally speaking they are very s ... Read More
1
1 thank
A 57-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: The dose is micrograms, even if absorbed won't cause side effects, just be careful to use it right, avoid contact with the nasal septum, direct it tow ... Read More
A 43-year-old member asked:
Dr. William Jenkins
Specializes in Anesthesiology
No,: Nasacort (triamcinolone) is OTC
A 36-year-old male asked:
Dr. John Munshower
29 years experience Family Medicine
See answer: I am not sure what you are asking, but some people are allergic to nasal sprays that have steroid in them, and the medication itself can cause an irri ... Read More
A 56-year-old member asked:
Dr. David Sherris
32 years experience Facial Plastic Surgery
No: No.
A 29-year-old female asked:
Dr. Steven Simon
37 years experience Physical Medicine and Rehabilitation
Many options: Post nasal,drip can be helped with antihistamines, nasal washes, and diet changes as well as steroid sprays. Get evaluated by otolaryngologist ENT, t ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month